# SDR DALA2022071304875

- Difficulty date: July 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 46,620 hours, 24,218 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3130 - DIV - TO BNA DUE TO FUEL IMBALANCE. CORRECTIVE ACTION: FUEL CENTER TANK PUMP 1 PLACED ON MEL 28-21-02A. REMOVED AND REINSTALLED FQIC, A319 AMM 28-42. (9298248)
